I have been using OxyCodone for about a yr now. I started out snorting a quarter a day. Now after a yr I'm still snorting them in quarters and halves sometimes but I'm doing it several times a day. Some days I have only 60mg but others I have as much as 120 mg. I quit cold turkey yesterday. Today I feel like am gonna die. Now I feel like this might have been a really aggressive way to stop. How can I make this easier before I just give up
You should do this with some kind of medical assistance. The danger levels is a combination of factors, you age , health heart rate and blood pressure through withdrawal and etc..If you feel that is too much for you , walk into an emergency room. That is the reason we do it in under 24/7 supervision at our hospital, so we can make this easier and safer. Make sure you are properly hydrated and remember if you feel is beyond what your body can handle , emergency room should help you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.